PuSH - Publikationsserver des Helmholtz Zentrums München

Zeitschriften-Browsing

5 Datensätze gefunden.
Zum Exportieren der Ergebnisse bitte einloggen.
Alle Publikationen dieser Seite in den Korb legen
1.
Efendiyev, M.A. ; Ôtani, M.* & Eberl, H.J.*: Long time behavior of a parabolic p-Laplacian equation coupled to a compartmental ODE system with an induction threshold phenomenon. J. Differ. Equations 339, 602-636 (2022)
2.
Efendiyev, M.A. & Vougalter, V.*: Existence of solutions for some non-Fredholm integro-differential equations with mixed diffusion. J. Differ. Equations 284, 83-101 (2021)
3.
Efendiyev, M.A. & Vougalter, V.*: Solvability in the sense of sequences for some fourth order non-Fredholm operators. J. Differ. Equations 271, 280-300 (2021)
4.
Akagi, G. & Kimura, M.*: Unidirectional evolution equations of diffusion type. J. Differ. Equations 266, 1-43 (2019)
5.
Walcher, S.: On the Poincare Problem. J. Differ. Equations 166, 51-78 (2000)